# SDR FDEA202202030201

- Difficulty date: February 3, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE FORWARD MOUNT INBOARD LUG   HOLE BORE FOUND CORROSION. CORROSION AT RIGHT WING  - WING SIDE OUTBOARD FLAP OUTBOARD HINGE FORWARD   MOUNT INBOARD LUG HOLE BORE(#6 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM57-44-09 AND EA#1-5750-T0306918 B PART 3 STEP STEP 1. TITLE: WINGS- FLIGHT   SURFACES- RH WING- OUTBD FLAP-OUTBD HINGE (WING SIDE)-CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM6-2-100.REFER TO SNRM #N00161 ATTACHED EA#1-5750-  T0306918 B PART 3 FOR DETAILS.
